# SDR SWIA201230534

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 22,383 hours, 16,396 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SHOULDER HARNESS LOCKING.  (SERVICE)  REPLACED THE FIRST OFFICER'S SHOULDER HARNESS IN REFERENCE TO AMM. P/N:  5001-1-021-2396SW
